×

Proprietà reticolari dell’insieme dei sottogruppi subnormali. (English) Zbl 0203.02502


PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] M. Curzio - R. Permutti - Distributività nel reticolo dei sottogruppi normali di un T-gruppo , Le Matematiche , Catania Vol. XX , fasc. 1 ( 1965 ) pp. 46 - 63 . MR 190226 | Zbl 0135.04904 · Zbl 0135.04904
[2] D.S. Robinson - Groups in which normality is a transitive relation , Pro. Camb. Phil. Soc. , 60 ( 1964 ), pp. 21 - 38 . MR 159885 | Zbl 0123.24901 · Zbl 0123.24901
[3] D.S. Robinson - Joins of subnormal subgroups , Illinois Journal of Mat. , Vol. 9 No. 1 ( 1965 ). Article | MR 170953 | Zbl 0135.04805 · Zbl 0135.04805
[4] J.E. Roseblade - On certain subnormal coalition , Journal of Algebra , Vol I , No 2 , pp. 132 - 138 . MR 169898 | Zbl 0121.03002 · Zbl 0121.03002
[5] G. Zacher - Sui gruppi finiti per cui il retticolo dei sottogruppi di composizione è distributivo , Rend. del Sem. Mat. Univ. Padova , 27 ( 1957 ) pp. 75 - 79 . Numdam | MR 93539 | Zbl 0106.24603 · Zbl 0106.24603
[6] G. Zappa - Sui gruppi finiti risolubili per cui il reticolo dei sottogruppi di composizione è distributivo , Boll. Un. Mat. Ital. , II ( 1956 ) pp. 150 - 157 . MR 79000 | Zbl 0074.25901 · Zbl 0074.25901
[7] H. Zassenhaus - The theory of groups , Chelsea Pub. , New York ( 1949 ). MR 30947 | Zbl 0041.00704 · Zbl 0041.00704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.